Vol. 67, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
A uniqueness theorem for tempered invariant eigendistributions

Rebecca A. Herb

Vol. 67 (1976), No. 1, 203–208

Let G be a real reductive Lie group and π a tempered invariant eigendistribution on G. Given a natural ordering on the set of conjugacy classes of Cartan subgroups of G, π is called extremal if it has a unique maximal element in its support. T. Hirai has proved for a restricted class of real simple Lie groups that if π is extremal and satisfies certain regularity conditions, it is uniquely determined by its restriction to the maximal element in its support. The purpose of this paper is to show that Hirai’s theorem is true without restriction of the type of G.

Mathematical Subject Classification 2000
Primary: 22E45
Received: 27 April 1976
Revised: 6 July 1976
Published: 1 November 1976
Rebecca A. Herb
Department of Mathematics
University of Maryland
College Park MD 20742
United States